# SDR 99ZZZX4333

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: A23056108
- Condition: Cracked
- Location: Engine
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF TURBINE, THE COMBUSTION LINER WAS FOUND CRACKED AT THE EXPANSION SLOTS AT THE DOUBLE LIP AND THE FUEL NOZZLE FERRULE HAS A DEEP STEP WORN AT THE 6 O'CLOCK POSITION.
